About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 841764, 8 pages
http://dx.doi.org/10.1155/2013/841764
Research Article

Modeling a Tumor Growth with Piecewise Constant Arguments

Department of Mathematics, Faculty of Education, Erciyes University, 38039 Kayseri, Turkey

Received 22 February 2013; Accepted 18 April 2013

Academic Editor: Qingdu Li

Copyright © 2013 F. Bozkurt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Bozkurt, “Modeling a Tumor Growth with Piecewise Constant Arguments,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 841764, 8 pages, 2013. doi:10.1155/2013/841764